# SDR QMLA2024071920088

- Difficulty date: July 6, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N116SK
- Make and model: Pilats PC1245
- Aircraft serial: 116
- Engine: Pwa PT6A67
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 30244
- Part serial: 4639
- Condition: Unserviceable
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: P, G
- Precautionary procedure: O

## Discrepancy

INSTALL OVERHAULED MAIN WHEEL BRAKE ASSEMBLY ON 07/02/2024. NO ISSUES FOR SEVERAL MISSIONS UNTIL SATURDAY 07/06/2024. PILOT SAID BRAKE PEDDLE SOFT, TECHNICIANS ON SHIFT PERFORMED BRAKE BLEED PROCEDURE AND RETURNED AC TO SERVICE. AIRCRAFT LEFT ON MISSION TO PUEBLO COLORADO. WHEN LANDING PILOT SAYS HE EXPERIENCED BRAKE LOCK UP AND BLEW THROUGH MAIN LANDING WHEEL TIRE AND VEERED OFF RUNWAY. NOTE: FAA BECAME AWARE OF THIS ON 07/18/2024
